# SDR AALA20140608001

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 41,848 hours, 19,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK B5-106 INOPERATIVE.  R & R BATTERY PACK B5-106.  OPERATIONS CHECKED NORMAL.
